10.1002/(sici)1096-9853(199603)20:3<209::aid-nag811>3.0.co;2-c
Doi:
10.1002/(sici)1096-9853(199603)20:3<209::aid-nag811>3.0.co;2-c
Title:
PROPAGATION OF TORSIONAL SURFACE WAVES IN VISCOELASTIC MEDIUM
Author: DEY, S.; GUPTA, A. K.; GUPTA, S.
Year: 1996
Month: 03
Volume: 20
Issue: 3
First_page: 209
Last_page: 213
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: da09e0363be42507e681e7a374647ab6
Filesize: 213184
Timeadded: 2014-08-31 21:22:08
Journalid: 9917
Original Link: https://www.wenrao.com/i/2vTaCWMHuxMbw86qz
相关文献
用户也喜欢
下载榜